RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Denisov, Vasilii Nikolaevich

Statistics Math-Net.Ru
Total publications: 53
Scientific articles: 52
Presentations: 1

Number of views:
This page:2288
Abstract pages:5953
Full texts:2144
References:347
E-mail:

http://www.mathnet.ru/eng/person18180
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:denisov.vasilii-nikolaevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/210212

Publications in Math-Net.Ru
2020
1. V. N. Denisov, “On large-time behavior of solutions of parabolic equations”, CMFD, 66:1 (2020),  1–155  mathnet
2. V. N. Denisov, A. M. Bogovskiy, “On the Relation between Weak Solutions of Elliptic Dirichlet and Neumann Boundary-Value Problems for Plane Simply Connected Domains”, Mat. Zametki, 107:1 (2020),  32–48  mathnet  elib; Math. Notes, 107:1 (2020), 27–41  isi  scopus
2019
3. V. N. Denisov, “Stabilization of solutions of parabolic equations with growing leading coefficients”, Tr. Semim. im. I. G. Petrovskogo, 32 (2019),  134–161  mathnet  elib; J. Math. Sci. (N. Y.), 244:2 (2020), 198–215  scopus
2017
4. V. N. Denisov, “On the stabilization rate of solutions of the Cauchy problem for nondivergent parabolic equations with growing lower-order term”, CMFD, 63:4 (2017),  586–598  mathnet
2016
5. V. N. Denisov, “On behavior of solutions of parabolic nondivergent equations with increasing higher-order coefficients at large values of time”, CMFD, 62 (2016),  72–84  mathnet
6. V. N. Denisov, “On the stabilization rate of solutions of the Cauchy problem for a parabolic equation with lower-order terms”, CMFD, 59 (2016),  53–73  mathnet
2014
7. Yu. A. Alkhutov, V. N. Denisov, “Necessary and sufficient condition for the stabilization of the solution of a mixed problem for nondivergence parabolic equations to zero”, Tr. Mosk. Mat. Obs., 75:2 (2014),  277–308  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 233–258  scopus
2013
8. V. N. Denisov, “Necessary and sufficient conditions of stabilization of solutions of the first boundary-value problem for a parabolic equation”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  248–280  mathnet  elib; J. Math. Sci. (N. Y.), 197:3 (2014), 303–324  scopus
2012
9. V. N. Denisov, “Stabilization of solutions of Cauchy problems for divergence-free parabolic equations with decreasing minor coefficients”, CMFD, 45 (2012),  62–74  mathnet  mathscinet; Journal of Mathematical Sciences, 201:5 (2014), 581–594  scopus
2010
10. V. N. Denisov, “Sufficient conditions for stabilization of solutions of the Cauchy problem for nondivergent parabolic equations with lower-order coefficients”, CMFD, 36 (2010),  61–71  mathnet  mathscinet; Journal of Mathematical Sciences, 171:1 (2010), 46–57
11. V. N. Denisov, “Stabilization of a solution to the Cauchy problem for a nondivergence parabolic equation with growing lower order coefficients”, Tr. Mat. Inst. Steklova, 270 (2010),  97–109  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 91–103  isi  scopus
2008
12. V. N. Denisov, “Stabilization of Solution to the Cauchy Problem for a Parabolic Equation with Lower Order Coefficients and an Exponentially Growing Initial Function”, Tr. Mat. Inst. Steklova, 261 (2008),  97–100  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 94–97  isi  elib  scopus
2006
13. V. N. Denisov, “On stabilization of solutions of the Cauchy problem for a parabolic equation with lower-order coefficients”, Fundam. Prikl. Mat., 12:4 (2006),  79–97  mathnet  mathscinet  zmath  elib; J. Math. Sci., 150:6 (2008), 2344–2357  scopus
2005
14. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Uspekhi Mat. Nauk, 60:4(364) (2005),  145–212  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:4 (2005), 721–790  isi  elib  scopus
2003
15. V. N. Denisov, “Stabilization of the Solution of the Cauchy Problem for a Parabolic Equation with a Lower-Order Term”, Differ. Uravn., 39:4 (2003),  506–515  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 543–552
2002
16. V. N. Denisov, A. B. Muravnik, “On Stabilization of the Solution of the Cauchy Problem for Quasilinear Parabolic Equations”, Differ. Uravn., 38:3 (2002),  351–355  mathnet  mathscinet; Differ. Equ., 38:3 (2002), 369–374
1995
17. V. N. Denisov, “On the large-time asymptotics of the solution of the Cauchy problem for the heat equation”, Dokl. Akad. Nauk, 340:6 (1995),  736–738  mathnet  mathscinet  zmath
18. V. N. Denisov, “On the asymptotic behavior of the solution of the Dirichlet problem for elliptic equations”, Dokl. Akad. Nauk, 340:5 (1995),  587–588  mathnet  mathscinet  zmath
1993
19. V. N. Denisov, “Asymptotic behavior of the solutions of elliptic equations”, Dokl. Akad. Nauk, 329:6 (1993),  695–697  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 333–337
20. V. N. Denisov, “On the structure of the power asymptotics of the solution of the Cauchy problem for parabolic and hyperbolic equations”, Dokl. Akad. Nauk, 329:3 (1993),  261–264  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 216–220
1992
21. V. N. Denisov, “On the asymptotic behavior of the solution of the Cauchy problem for parabolic equations”, Dokl. Akad. Nauk, 325:2 (1992),  227–230  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 43–46
22. A. B. Budak, V. N. Denisov, “Estimation of the closeness of partial sums of expansions in eigenfunctions of a Sturm–Liouville operator with discontinuous coefficients”, Differ. Uravn., 28:6 (1992),  943–956  mathnet  mathscinet; Differ. Equ., 28:6 (1992), 752–762
23. V. N. Denisov, “Some properties of the solutions as $t\to\infty$ of the iterated heat equation”, Differ. Uravn., 28:1 (1992),  59–69  mathnet  mathscinet; Differ. Equ., 28:1 (1992), 57–67
1991
24. V. N. Denisov, “Stabilization of the solution of the Cauchy problem for an iterated heat equation”, Dokl. Akad. Nauk SSSR, 318:2 (1991),  271–274  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 685–688
25. V. N. Denisov, “Stabilization of solutions of parabolic equations, and the central limit theorem”, Dokl. Akad. Nauk SSSR, 316:2 (1991),  284–288  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 69–72
26. V. N. Denisov, “Stabilization of the solution of the Cauchy problem for the iterated heat equation”, Differ. Uravn., 27:1 (1991),  29–42  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 22–32
27. A. B. Budak, V. N. Denisov, “Properties of the spectral function of a Sturm–Liouville operator with discontinuous coefficients”, Mat. Zametki, 49:6 (1991),  19–28  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 568–574  isi
1990
28. V. N. Denisov, “Stabilization of the means of the solution of the Cauchy problem for hyperbolic equations”, Dokl. Akad. Nauk SSSR, 315:4 (1990),  777–780  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 834–837
29. V. N. Denisov, “On the stabilization of the solution of the Cauchy problem for a second-order parabolic equation”, Dokl. Akad. Nauk SSSR, 315:3 (1990),  526–530  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 805–809
30. V. N. Denisov, “On the stabilization of means of the solution of the Cauchy problem for hyperbolic equations in symmetric spaces”, Dokl. Akad. Nauk SSSR, 315:2 (1990),  266–271  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 738–742
31. V. N. Denisov, “Stabilization of means of solutions of the Cauchy problem for hyperbolic and parabolic equations”, Dokl. Akad. Nauk SSSR, 315:1 (1990),  19–23  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 708–712
32. V. N. Denisov, “Stabilization of a solution of the Cauchy problem for parabolic and hyperbolic equations”, Differ. Uravn., 26:1 (1990),  30–39  mathnet  mathscinet; Differ. Equ., 26:1 (1990), 26–33
1989
33. V. N. Denisov, “Some problems on the stabilization of means of the solution of the Cauchy problem for hyperbolic equations”, Dokl. Akad. Nauk SSSR, 304:3 (1989),  542–545  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 108–111
34. V. N. Denisov, “Stabilization of means of the solution of the Cauchy problem for hyperbolic equations in a space of negative curvature”, Differ. Uravn., 25:1 (1989),  34–43  mathnet  mathscinet; Differ. Equ., 25:1 (1989), 25–33
1988
35. V. N. Denisov, “Stabilization of the solution of the Cauchy problem for the heat equation”, Dokl. Akad. Nauk SSSR, 300:3 (1988),  539–543  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 688–692
36. V. N. Denisov, “Stabilization of the solution of the Cauchy problem for the heat equation”, Differ. Uravn., 24:2 (1988),  288–299  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 219–227
37. V. N. Denisov, “Stabilization of means with respect to time of the solution of the Cauchy problem for a parabolic equation”, Differ. Uravn., 24:1 (1988),  44–54  mathnet  mathscinet; Differ. Equ., 24:1 (1988), 33–42
1987
38. V. N. Denisov, “Stabilization of the time means of the difference of solutions to the Cauchy problem for a hyperbolic equation”, Dokl. Akad. Nauk SSSR, 297:1 (1987),  17–22  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 399–403
39. V. N. Denisov, “On the stabilization of means with respect to time for the difference of solutions of the Cauchy problem for hyperbolic equations”, Differ. Uravn., 23:1 (1987),  47–62  mathnet  mathscinet
40. A. B. Budak, V. N. Denisov, “Some properties of characteristic functions of the Sturm–Liouville operator with discontinuous coefficients”, Mat. Zametki, 42:6 (1987),  819–830  mathnet  mathscinet  zmath; Math. Notes, 42:6 (1987), 949–955  isi
1986
41. V. N. Denisov, “Stabilization of means with respect to time of the solution of the Cauchy problem for a singular hyperbolic equation”, Differ. Uravn., 22:1 (1986),  31–44  mathnet  mathscinet
1985
42. V. N. Denisov, “Stabilization of the Poisson integral in the class of increasing functions”, Dokl. Akad. Nauk SSSR, 283:6 (1985),  1302–1305  mathnet  mathscinet  zmath
43. V. N. Denisov, “Stabilization of means with respect to time of the solution of the Cauchy problem for a singular hyperbolic equation”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1289–1293  mathnet  mathscinet  zmath
44. V. N. Denisov, “Stabilization of the Poisson integral in a class of functions having power growth”, Differ. Uravn., 21:1 (1985),  30–40  mathnet  mathscinet
45. V. N. Denisov, V. V. Zhikov, “Stabilization of the solution of the Cauchy problem for parabolic equations”, Mat. Zametki, 37:6 (1985),  834–850  mathnet  mathscinet  zmath; Math. Notes, 37:6 (1985), 456–466  isi
1984
46. V. N. Denisov, “On the connection between stabilization of the Poisson integral, uniform on every compactum, and convergence of spherical Cesàro–Riesz means”, Differ. Uravn., 20:11 (1984),  1940–1947  mathnet  mathscinet
47. V. N. Denisov, V. D. Repnikov, “Stabilization of the solution of the Cauchy problem for parabolic equations”, Differ. Uravn., 20:1 (1984),  20–41  mathnet  mathscinet
1982
48. V. N. Denisov, “On necessary conditions for uniform stabilization in all of $E^N$ of the solution of the Cauchy problem in a class of initial functions having power growth”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  785–786  mathnet  mathscinet  zmath
49. V. N. Denisov, “On a necessary condition for the uniform stabilization of the solution of the Cauchy problem for the heat equation”, Differ. Uravn., 18:2 (1982),  290–305  mathnet  mathscinet  zmath
50. V. N. Denisov, “On the question of the necessary condition for the stabilization of the solution of the Cauchy problem for a heat equation that is uniform on any compactum”, Differ. Uravn., 18:1 (1982),  7–16  mathnet  mathscinet
1981
51. V. N. Denisov, “On the question of necessary conditions for stabilization of the solution of the Cauchy problem for the heat equation in the whole space $E^N$ and on any compact subset”, Dokl. Akad. Nauk SSSR, 260:4 (1981),  780–783  mathnet  mathscinet  zmath
1980
52. V. N. Denisov, “On a necessary condition for uniform stabilization of the solution of the Cauchy problem for the heat equation”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1310–1312  mathnet  mathscinet  zmath

2018
53. Yu. A. Alkhutov, I. V. Astashova, V. I. Bogachev, V. N. Denisov, V. V. Kozlov, S. E. Pastukhova, A. L. Piatnitski, V. A. Sadovnichii, A. M. Stepin, A. S. Shamaev, A. A. Shkalikov, “Vasilii Vasil'evich Zhikov (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  169–176  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 533–542  isi

Presentations in Math-Net.Ru
1. О росте решений при большом времени параболических уравнений и неравенств
V. N. Denisov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020